Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 14, 2021, 12:03 AM EDT for Granville County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2021, 12:03 AM EDT (04:03 UTC)
- Expired
- Aug 14, 2021, 12:45 AM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Hail
- 0.25 in
- Wind
- 40
County Granville County, NC
The radar
The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
070
WWUS82 KRAH 140403
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
1203 AM EDT Sat Aug 14 2021
NCZ007-008-025-140445-
Durham NC-Person NC-Granville NC-
1203 AM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southeastern Person,
central Granville and north central Durham Counties through 1245 AM
EDT...
At 1202 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 12 miles northwest of Creedmoor, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oxford, Rougemont, Stem, Stovall, Lake Butner, Moriah, Berea, Surl,
Bahama and Lake Michie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3646 7857 3631 7851 3619 7851 3616 7892
3630 7897
TIME...MOT...LOC 0402Z 250DEG 15KT 3625 7885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
7What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 13, 10:35 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 13, 10:35 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 1035 PM EDT Fri Aug 13 2021 .SYNOPSIS... On the western periphery of a strong, subtropical ridge centered off the coast Carolinas, a surface trough will remain in the lee of the southern and central Appalachians through Saturday. Meanwhile, a cold front will approach slowly from the northwest, become modulated by multiple episodes of convection and outflow along its length, and settle across NC Saturday night into Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 1030 PM Friday... An anomalously-strong mid level ridge centered along and just off the coast of the Carolinas has produced 700-500 mb heights around the max moving average again this evening at GSO and MHX. Equally- anomalous 925-850 mb temperatures, around the max moving average, were observed at GSO; and these supported 100 and 102 F high temperatures at RDU and MEB for the 13th, respectively. At the surface, a composite outflow boundary and following mesohigh from earlier SVR-Watched/Warned convection over VA extended at 0230Z from the mouth of the Chesapeake Bay wswwd near the VA/NC line from near EMV to DAN, where it intersected another outflow boundary, and ongoing scattered cells, from DAN swwd to near BUY and VUJ. A smaller outflow boundary from a small multi-cell cluster over Vance and Warren Co. in the past couple of hours stretched from near IXA to LHZ. It will be in the areas roughly bounded by these outflow boundaries, roughly from VUJ to IXA nwwd to EXX and TDF, which will have a continued risk of an isolated to widely scattered shower or storm for the next couple of hours. It will otherwise be a persistence very mild and muggy night, with lows only in the mid 70s for most and with pockets of 80s into the early morning hours. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 415 PM Friday... Downstream of a synoptic trough forecast to amplify across the Great Lakes and srn ON/QC, a belt of 20-25 kts of wswly mid level flow and embedded convectively-enhanced mid level disturbances will be directed from the mid MS Valley to the middle Atlantic coast - mainly just north and northwest of cntl NC. At the surface, a slow-moving frontal zone will be similarly oriented and displaced slightly equatorward of the aforementioned mid level flow and disturbances. Preceding the front, an Appalachian- lee trough will remain over the srn middle Atlantic Piedmont. Multi-cellular clusters of convection are forecast to develop along both features, as the front moves sewd and ultimately intersects and merges with the trough over VA through the afternoon. Associated aggregate outflow will modulate the front sewd into cntl NC overnight-early Sun. Other pulse to lesser organized multi-cell showers and storms are forecast to develop over the Piedmont and Sandhills of cntl NC during the same time, where weaker wind profiles, under the continued influence of the subtropical ridge off the NC coast, will exist. Overall coverage, scattered to locally numerous, will likely be greatest initially from near AFP/VUJ newd to RDU and LHZ during the afternoon, then over the far nrn Piedmont later in the afternoon and perhaps throughout the night, as the foregoing front/outflow from slightly more-organized clusters over VA move sewd. Given that there will be no change in airmass until the front arrives late Sat night, it will again be hot. Forecast temperatures have consequently been adjusted upward from previous ones, though generally a degree or three less hot than those observed during recent days owing to the expected scattered to locally numerous showers and storms that may interrupt peak afternoon heating. Associated heat index values are expected to be mostly in the 100 to 105 degree range, except upr 90s again over the nw Piedmont. If it appears convective coverage will be less than currently anticipated, hotter yet, near persistence temperatures on Sat would necessitate the issuance of another Heat Advisory for most of the same counties as recent days. Outflow-cooled temperatures are expected to decrease into the 70 to 75 F range for most overnight. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 320 PM Friday... A stationary front will linger along the Coastal Plain early next week, weaken and then retreat back north by midweek. The newest model guidance shows TC Fred making landfall somewhere along the panhandle of FL early week with the weakening remnants moving north into the southern Appalachians. Southerly moisture moving into the region with PWs becoming above average to around 2 inches from Tuesday through Thursday. There is at least a chance of showers and storms everywhere Sunday through Wednesday, with the highest chance in the western Piedmont due to TC Fred out west and a weak mid/upper level ridge lingering offshore, thus slightly lower PoPs over the coastal Plain. As remnants of TC Fred moves north, we will return with afternoon summer time convection Thursday and Friday as a Piedmont trough redevelops. Early week high temps will be determined mainly by the timing of TC Fred. With a relief from he heat, for now, early week highs will be in the low/mid 80s which is 5 to 7 degrees below normal. Slowly temperatures will warm into the mid/upper 80s by end of the week but we remain at or just below normal. For the most up to date and official forecasts on TC Fred, please refer to the NHC website. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 830 PM Friday... Aside from a lingering chance of a shower or storm at GSO and INT for another couple of hours, VFR conditions are expected through the first half of Sat. Scattered to locally numerous showers and storms are expected to develop and affect cntl NC TAF sites Sat afternoon, with a risk of some lingering through the night over the nrn half of cntl NC. Outlook: Moisture will increase and pool along a frontal zone that will settle into cntl NC Sat night into Sun, at which time MVFR-IFR ceilings, and locally numerous showers/storms and associated sub-VFR conditions, are forecast. That regime may continue through early to mid next week, as the front lingers nearby and the possible remnants of Fred --and its associated tropical moisture-- move into the Southeastern US. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...CA AVIATION...MWS
Hazardous weather outlook, Aug 13, 7:18 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 718 PM EDT Fri Aug 13 2021 NCZ042-043-077-078-085-086-088-089-142330- Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values between 100 and 105 degrees, locally higher, are expected again on Saturday. Heat illnesses are possible if precautions are not taken. Outdoor exertion, especially in direct sunlight, can increase the risk of heat illnesses in these conditions. Strong to damaging wind gusts, and locally heavy downpours and flooding, will be possible in scattered to locally numerous thunderstorms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-023>028-040-041-073>076-083-084-142330- Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values between 100 and 105 degrees are expected again Friday afternoon. Heat illnesses are possible if precautions are not taken. Outdoor exertion, especially in direct sunlight, can increase the risk of heat illnesses in these conditions. Strong to damaging wind gusts, and locally heavy downpours and flooding, will also be possible in scattered to locally numerous thunderstorms Saturday afternoon and evening, then again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021-022-038-039-142330- Person-Forsyth-Guilford-Davidson-Randolph- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to damaging wind gusts, and locally heavy downpours and flooding, will be possible in scattered to locally numerous thunderstorms Saturday afternoon and evening, then again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 13, 8:56 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
856 PM EDT Fri Aug 13 2021
NCZ009-010-026-140200-
Franklin NC-Vance NC-Warren NC-
856 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of central Vance,
southwestern Warren and north central Franklin Counties through 1000
PM EDT...
At 855 PM EDT, Doppler radar was tracking a strong thunderstorm near
Henderson, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Henderson, Warrenton, Norlina, Middleburg, Gillburg, Afton and South
Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3623 7843 3627 7847 3637 7847 3641 7836
3645 7820 3637 7809 3623 7811 3620 7830
TIME...MOT...LOC 0055Z 254DEG 9KT 3631 7835
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
26Special weather statement, Aug 13, 9:36 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
936 PM EDT Fri Aug 13 2021
NCZ038-039-073-074-140200-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-
936 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southeastern
Davidson, northwestern Montgomery, southwestern Randolph and northern
Stanly Counties through 1000 PM EDT...
At 936 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or 8 miles northwest of Albemarle, moving northeast at 10
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Badin Lake, Plyler, Badin, Denton, Richfield, New London,
Eldorado, Fish Tales Marina and Finger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3550 8030 3551 8018 3555 8021 3558 8021
3563 8026 3564 8029 3566 8030 3568 8009
3550 7993 3535 8019 3528 8043 3529 8044
TIME...MOT...LOC 0136Z 240DEG 10KT 3546 8029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrenSpecial weather statement, Aug 13, 10:11 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1011 PM EDT Fri Aug 13 2021
NCZ073-074-140245-
Stanly NC-Montgomery NC-
1011 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern
Montgomery and northern Stanly Counties through 1045 PM EDT...
At 1011 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving east at 15 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Badin Lake, Plyler, Badin, Richfield, New London, Fish
Tales Marina, Morrow Mountain State Park, Finger and Whip-O-Will
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3528 8044 3550 8030 3551 8024 3551 8004
3529 7999
TIME...MOT...LOC 0211Z 264DEG 12KT 3541 8025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrenSpecial weather statement, Aug 13, 10:45 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1045 PM EDT Fri Aug 13 2021
NCZ039-073>075-140330-
Stanly NC-Randolph NC-Montgomery NC-Moore NC-
1045 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Moore,
Montgomery, southwestern Randolph and northeastern Stanly Counties
through 1130 PM EDT...
At 1044 PM EDT, Doppler radar was tracking a strong thunderstorm near
Badin Lake, moving east at 25 mph.
HAZARD...Winds up of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Seagrove, Badin, Star, Candor,
New London and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3550 8024 3551 8007 3555 8006 3562 7967
3551 7965 3518 7963 3526 8024
TIME...MOT...LOC 0244Z 261DEG 21KT 3544 7999
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
7Special weather statement, Aug 13, 11:26 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1126 PM EDT Fri Aug 13 2021
NCZ074-075-140430-
Montgomery NC-Moore NC-
1126 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Moore
and central Montgomery Counties through 1230 AM EDT...
At 1125 PM EDT, Doppler radar was tracking a strong thunderstorm over
Troy, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Troy, Pinehurst, Biscoe, Robbins, Star, Candor, Taylortown, Steeds,
Seven Lakes and Highfalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3544 8004 3549 7985 3552 7957 3552 7952
3521 7945 3524 8003
TIME...MOT...LOC 0325Z 260DEG 15KT 3537 7992
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
7Special weather statement, Aug 14, 12:03 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1203 AM EDT Sat Aug 14 2021
NCZ007-008-025-140445-
Durham NC-Person NC-Granville NC-
1203 AM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southeastern Person,
central Granville and north central Durham Counties through 1245 AM
EDT...
At 1202 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 12 miles northwest of Creedmoor, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oxford, Rougemont, Stem, Stovall, Lake Butner, Moriah, Berea, Surl,
Bahama and Lake Michie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3646 7857 3631 7851 3619 7851 3616 7892
3630 7897
TIME...MOT...LOC 0402Z 250DEG 15KT 3625 7885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
7The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:56 PM EDT | Special Weather Statement | RAH | Vance | 64 min |
| Aug 13, 9:36 PM EDT | Special Weather Statement | RAH | Stanly | 24 min |
| Aug 13, 10:11 PM EDT | Special Weather Statement | RAH | Stanly | 34 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | RAH | Montgomery | 45 min |
| Aug 13, 11:26 PM EDT | Special Weather Statement | RAH | Montgomery, Moore | 64 min |
| Aug 14, 12:37 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Stanly | 68 min |
| Aug 14, 4:01 AM EDT | Heat Advisory | RAH | Chatham, Cumberland, Durham, Edgecombe, Franklin, Granville and 14 more | 14 hr |
| Aug 14, 1:46 PM EDT | Special Weather Statement | RAH | Moore | 44 min |
| Aug 14, 1:47 PM EDT | Special Weather Statement | RAH | Wake | 43 min |
| Aug 14, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 51 min |
| Aug 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 45 min |
| Aug 14, 2:33 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 2 hr |
| Aug 14, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| Aug 14, 2:55 PM EDT | Special Weather Statement | RAH | Stanly | 65 min |
| Aug 14, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 44 min |
| Aug 14, 3:25 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 3 hr |
| Aug 14, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Wake | 37 min |
| Aug 14, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 51 min |
| Aug 14, 3:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Aug 14, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 29 min |
| Aug 14, 4:08 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 70 min |
| Aug 14, 4:08 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 52 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | RAH | Forsyth | 67 min |
| Aug 14, 4:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 14, 4:50 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 40 min |
| Aug 14, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 19 min |
| Aug 14, 5:24 PM EDT | Areal Flood Advisory | RAH | Forsyth | 2 hr |
| Aug 14, 6:25 PM EDT | Special Weather Statement | RAH | Guilford | 35 min |
| Aug 14, 6:32 PM EDT | Areal Flood Advisory | RAH | Guilford | 118 min |
| Aug 14, 6:48 PM EDT | Special Weather Statement | RAH | Guilford | 57 min |
| Aug 14, 7:23 PM EDT | Flash Flood Warning | RAH | Guilford | 2 hr |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.